MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED
Model Number C146F7
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
A patient with history of coronary artery disease, post st-elevation myocardial infarction (stemi) and stent placement was admitted due to recent chest pain and shortness of breath.Patient underwent a heart catheterization and the balloon, from the edwards lifesciences swan-ganz controlcath catheter, ruptured inside the patient.The balloon was removed intact without known harm.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key12623165
Report Number12623165
Device Sequence Number19656356
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)230803(11)210803(10)63909479
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2021
Report Date (Section F) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number63909479
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/13/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/30/2021